# SDR ASOA02101

- Difficulty date: February 17, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N638AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120282
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION IN MCN, THE FORWARD MOST WHITE FLOOR EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BURNED OUT BULB ON THE FLOOR EMERGENCY LIGHT TRACK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
